# SDR SIMA200725303

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- Aircraft time: 17,283 hours, 15,599 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Sensor
- Part number: 15HW48PH
- Part serial: 0333
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER SYSTEM 1/2 INOP MESSAGE A/C RETURNED TO DFW REMOVED AND REPLACED RUDDER SYSTEM 2 SENSOR IAM EMB MAINTENANCE MANUAL.  AIRCRAFT RETURN TO SERVICE.
